# SDR FDEA201007092458

- Difficulty date: July 9, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N417FE
- Make and model: Airbus A310-222
- Aircraft serial: 333
- Aircraft time: 45,038 hours, 22,746 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A532728270071
- Condition: Damaged
- Location: Bs 1711-1976
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT FLOOR PANEL 131 RF IS DAMAGED.  REPAIRED EDGE DAMAGE TO FWD CARGO PIT FLOOR PANEL 131 RF IAW SRM 53-10-  20, FIG 202; PARA 9-B.
